MathSciNet Relay Station
MathSciNet bibliographic data
MR512370 (58 #23630) 46L10
Elliott, G. A.; Woods, E. J. The equivalence of various definitions for a properly infinite von Neumann algebra to be approximately finite dimensional. Proc. Amer. Math. Soc. 60 (1976), 175–178 (1977).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement